Bodybuilding Forum - Bodybuilding.net

Bodybuilding Forum - Bodybuilding.net (/)
-   Supplements (http://www.bodybuilding.net/supplements/)
-   -   Vasodialators + Ephidrene = Big Trouble (http://www.bodybuilding.net/supplements/vasodialators-ephidrene-big-trouble-325.html)

Boxing Raven 04-22-2005 07:15 AM

Vasodialators + Ephidrene = Big Trouble
 
Hey guys,

I've noted on other threads that a lot of guys on here do not recommend using vasodialtors (NO2 products, AKG products etc), but I thought I should put this warning out, just in case anybody does.

If you are taking a vasodiolator, or are considering experimenting with one, please note: Do not take these with ephidrene. If you have already been taking ephidrene, you must stop using the product for at least 1 week before you start playing around with a vasodiolator. Taking both of them simultaneously may prove harmful (even fatal, in some individuals) so please do not take them together.

Vasodiolators cause your arteries and veins to "open up" or dialate.

Ephedrine works in much the opposite fashion.

Taking them both together can cause heart palpulations, irregular heart beat, massive drops and/or rises in blood pressure, and possibly in some, heart failure.

Since all bodybuilders strive to improve on themselves, and make our physiques the best we possibly can, please be smart and do not take uneccessary risks.

This has been a public announcement by your mom,

Raven

Dr X 04-22-2005 02:53 PM

Thanks for the post. Great information to get out there.

Snachito 04-22-2005 07:01 PM

That is an excellent post BR! There are tonz of newbies ED that want to start Bodybuilding and will take any supp they can get their hands on. The problem is some just don't think about supps that counteract each other in a negative way. Thank you for shedding light on a subject that is not addressed more often!


All times are GMT -8. The time now is 10:45 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.